# SDR HALA2020030900053

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 39,365 hours, 6,080 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pcu
- Part number: 33242390001
- Part serial: 04542
- Condition: Malfunctioned
- Location: Apu
- Part time: 440 hours, 63 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU GEN FAULT. // REMOVED & REPLACED APU GEN IAW HAL A330 TSM 24-23. FAULT REMAINS STILL. WAITING ADDITIONAL PARTS. DELL 111745. ALSO REF TSM 24-20
-00-810-986-A PERFORMED WIRE CHECK BETWEEN GAPCU AND APU GEN PER STEP 4.A.2. ALL CK'S GOOD. PMA 679725. REMOVED & REPLACED GAPCU PER HAL A330 AMM 24-41-34. OPS GOOD. CHKD OK.
